# SDR CA040503012

- Difficulty date: April 28, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna 207
- Aircraft time: 14,121 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING CAP INSPECTION, EXAMINATION OF ELEVATOR T/E AND TRIM TAB FOR CORROSION, DELAMINATION OF FOAM STRUCTURE, IT WAS DISCOVERED THAT ASSEMBLIES HAD NO FOAM INSIDE. PROPER SKINS WERE THEN ORDERED. UPON THEIR DELIVERY, THEY WERE ALSO FOUND NOT TO HAVE ANY FOAM INSIDE THEM. NO INFO WAS AVAILABLE.  ALL SIGNS POINTED TO BOGUS PARTS, WE CALLED MFG TECH AND WERE TOLD TO CALL DEALER BECAUSE THEY KNEW NOTHING ABOUT SUBJECT.  DEALER WAS ABLE TO FIND OUT (AFTER SEVERAL CALLS) THIS IS A RESULT OF PRODUCT IMPROVEMENT THAT MFG CAME OUT WITH.  IT IS NOT MENTIONED IN ANY MANUAL OR INSPECTION CRITERIA THAT THERE CAN BE NON-FOAM FILLED ASSEMBLIES INSTALLED.
